IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
Tech. Rep. Archives
 Go Top  Go Back   Prev AP Conf / Next AP Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Antennas and Propagation (AP) [schedule] [select]
Chair Hiroshi Yamada (Niigata Univ.)
Vice Chair Mitoshi Fujimoto (Fukui Univ)
Secretary Koshiro Kitao (NTT DOCOMO), Naobumi Michishita (National Defense Academy)
Assistant Dr. Kim (Niigata Univ.)

Conference Date Thu, May 19, 2022 09:55 - 17:15
Fri, May 20, 2022 09:30 - 14:15
Topics Antennas and Propagation 
Conference Place Room 503, Kobe Port Oasis 
Address 5-2 Shinko-cho, Chuo-ku, Kobe, 650-0041 Japan
Transportation Guide 18 minutes walk from the JR Sannomiya Station
http://www.kobeportoasis.jp/access/
Contact
Person
Prof. Naobumi Michishita
+81-78-333-2822 (Venue)
Sponsors This conference is co-sponsored by the IEEE AP-S Kansai Chapter.
Copyright
and
reproduction
All rights are reserved and no part of this publication may be reproduced or transmitted in any form or by any means, electronic or mechanical, including photocopy, recording, or any information storage and retrieval system, without permission in writing from the publisher. Notwithstanding, instructors are permitted to photocopy isolated articles for noncommercial classroom use without fee. (License No.: 10GA0019/12GB0052/13GB0056/17GB0034/18GB0034)
Registration Fee This workshop will be held as the IEICE workshop in fully electronic publishing. Registration fee will be necessary except the speakers and participants other than the participants to workshop(s) in non-electronic publishing. See the registration fee page. We request the registration fee or presentation fee to participants who will attend the workshop(s) on AP.

Thu, May 19 AM  AP
09:55 - 10:45
(1) 09:55-10:20 A Study on Prediction of K-Factor on Sky Cell for 3D Spatial Cell Construction in Mobile Communication AP2022-11 Teruya Fujii, Ryunosuke Masaoka (Titech)
(2) 10:20-10:45 A Study on Performance Improvement of a Wave Source Location Estimation Technique Based on Received Power Distribution Model AP2022-12 Takato Akiyama, Seiryu Okamoto, Yuki Kawai, Ryo Goto (Doshisha Univ.), Satoru Shimizu (ATR/Doshisha Univ.), Hisato Iwai, Shinsuke Ibi (Doshisha Univ.)
  10:45-10:55 Break ( 10 min. )
Thu, May 19 AM  AP
10:55 - 11:45
(3) 10:55-11:20 On Virtual Array Processing in MIMO Radar AP2022-13 Hiroyoshi Yamada, Tateki Kato (Niigata Univ.), Hiroki Mori (Toshiba)
(4) 11:20-11:45 Experimental Study on 3-Dimentional Imaging Using Millimeter-wave Non-uniform 2D-MIMO Radar AP2022-14 Tateki Kato, Hiroyoshi Yamada (Niigata Univ.), Hiroki Mori (Toshiba)
  11:45-13:00 Lunch Break ( 75 min. )
Thu, May 19 PM  AP
13:00 - 14:15
(5) 13:00-13:25 A consideration on a dual-polarized single-layer wideband ring microstrip antenna fed by two L-probes AP2022-15 Takeshi Tomura, Sakuyoshi Saito, Yuichi Kimura (Saitama Univ.)
(6) 13:25-13:50 10-Frequency Band Planar Antenna for Base Station AP2022-16 Kengo Shimada, Tomoyuki Soga, Makoto Mizumura (Dengyo), Masayuki Nakano (KDDI Research)
(7) 13:50-14:15 28GHz multi-sector antenna for indoor base station AP2022-17 Hiroyuki Arai, Ryota Sinozaki (Yokohama Natl. Univ.), Yuki Inoue, Yasuko Kimura (NTT DOCOMO, INC.)
  14:15-14:25 Break ( 10 min. )
Thu, May 19 PM  AP
14:25 - 15:15
(8) 14:25-14:50 All-Optical Fiber Link Antenna Measurement System for millimeter-wave 5G using an Industrial Robot System AP2022-18 Satoru Kurokawa, Michitaka Ameya, Sayama Matsukawa (AIST), Masahiro Sato, Masatoshi Onizawa (Seiko Giken), (Hiroshi Murata (Mie Univ.), Masanobu Hirose (7Gaa)
(9) 14:50-15:15 Gradient Index Lens Using Perforated Dielectric AP2022-19 Wenyi Shao, Qiang Chen (Tohoku Univ.)
  15:15-15:25 Break ( 10 min. )
Thu, May 19 PM  AP Tutorial Talk
15:25 - 16:15
(10) 15:25-16:15 [Tutorial Lecture]
Studies on mmWave Antenna Using Print Circuit Board AP2022-20
Suguru Yamagishi (SEI)
  16:15-16:25 Break ( 10 min. )
Thu, May 19 PM  IEEE AP-S Kansai Chapter Special Talk
16:25 - 17:15
(11) 16:25-17:15 [Special Talk] Analytic and FDTD Analyses of Electromagnetic Waves in Ground Penetrating Radar
○Yiwei He (Osaka Electro-Communication Univ.)
Fri, May 20 AM  AP
09:30 - 10:20
(12) 09:30-09:55 Homogeneous spherical lens for marine retro-reflector application, part 3
-- arrays for full horizontal plane coverage --
AP2022-21
Derek Gray (none), Julien Le Kernec (Glasgow Uni.), John Thornton (AR Ltd)
(13) 09:55-10:20 Constant and graded cross-section double-convex mechanical sliding cylindrical lens antennas
-- wide scan lens optimization --
AP2022-22
Derek Gray (none), Kunio Sakakibara (Nitech)
  10:20-10:30 Break ( 10 min. )
Fri, May 20 AM  AP
10:30 - 11:45
(14) 10:30-10:55 Experimental Results of Amplitude-Phase Error Compensation Using Time-Modulated Array AP2022-23 Kazunari Kihira, Makoto Matsuki, Toru Fukasawa, Yoshio Inasawa (Mitsubishi Electric Corp.)
(15) 10:55-11:20 A study on vehicular antennas
-- - Evaluation of Antenna Coupling Between Tx and Rx for Full-Duplex - --
AP2022-24
Ryo Yamaguchi, SoftBank (SB), Kohei Nono, Mitoshi Fujimoto (Univ. of Fukui)
(16) 11:20-11:45 A Wideband Cancellation Circuit Enabling Control of Amplitude-Frequency Characteristics by Using Two Variable Resistors AP2022-25 Shingo Yamaura, Kengo Nishimoto, Yasuhiro Nishioka, Yoshio Inasawa (Mitsubishi Electric)
  11:45-13:00 Lunch Break ( 75 min. )
Fri, May 20 PM  AP
13:00 - 14:15
(17) 13:00-13:25 Loss Less Beam Forming Network for an Array Antenna with Arbitral Excitation Coefficient AP2022-26 Toru Fukasawa, Yoshio Inasawa (Mitsubishi Electric Co.)
(18) 13:25-13:50 Space-time adaptive concept for computation time improvements in the MR/FDTD method AP2022-27 Kei Asahi, Takuji Arima, Toru Uno (TUAT)
(19) 13:50-14:15 Radio propagation studies for 5G Evolution & 6G AP2022-28 Koshiro Kitao, Satoshi Suyama, Mitsuki Nakamura, Takahiro Tomie, Takahiro Asai (NTT DOCOMO)

Announcement for Speakers
General TalkEach speech will have 20 minutes for presentation and 5 minutes for discussion.
Tutorial LectureEach speech will have 50 minutes for presentation.
Special TalkEach speech will have 50 minutes for presentation.

Contact Address and Latest Schedule Information
AP Technical Committee on Antennas and Propagation (AP)   [Latest Schedule]
Contact Address Naobumi Michishita (National Defense Academy)
E-: _-cry 


Last modified: 2022-05-09 15:40:49


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to AP Schedule Page]   /  
 
 Go Top  Go Back   Prev AP Conf / Next AP Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan